# SDR CALA2015081494221

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 95,224 hours, 15,096 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT PACK TRIP & EICAS ON TAKEOFF ABORTED TAKEOFF AT 50 KTS.  ACCOMPLISHED LT & RT PACK TEMP BITE PROC IAW FIM 21-51-00-101 FIG 103.  NO FAULTS INDICATED.  UNABLE TO DUPLICATE FAULT ON GND LHR.  IAW FIM REPLACED LT PACK FLOW CONTROL VLV & ACCOMPLISHED INSTALLATION TEST IAW MM 21-51- 09.  ALL OPERATIONS & INDICATIONS NOW NORMAL.
